Skip To Main Content
Skip To Main Content

Dr. Deniz Akdemir co-authors paper

Dr. Deniz Akdemir co-authored, with Arjun K. Gupta, the paper A Matrix Variate Skew Distribution (European Journal of Pure and Applied Mathematics, Vol 3, No. 2, 2010). The abstract can be viewed here.

Mathematics and Statistics Department

Heidi Leek

419-772-2346
mathematics@onu.edu
Mathile 240
525 South Main Street
Ada, Ohio 45810
Monday: 8 a.m.-4:30 p.m.
Tuesday: 8 a.m.-4:30 p.m.
Wednesday: 8 a.m.-4:30 p.m.
Thursday: 8 a.m.-4:30 p.m.
Friday: 8 a.m.-4:30 p.m.
Saturday: Closed
Sunday: Closed